# SDR UHLA201606200331

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 35,190 hours, 30,538 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MED INDICATES OPEN WHEN VERIFIED CLOSED.  CLEANED AND LUBED MED INDICATION MICROSWITCHES AS REQUIRED.  PERFORMED OPS CHECK IAW 52-73-00 ON MED WARNING SYSTEM, OPS CHECK GOOD.
